# SDR C2XA07TY066

- Difficulty date: October 27, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 176
- Aircraft time: 15,292 hours, 15,324 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G WILL NOT RETRACT.  OPS CHECKED PROX SWITCHES ON GEAR IAW EMB 135MM 32-63-05-700-802-A PERFORMED GEAR SWINGS IAW EMB 135 MM 32-30-00.  COULD NOT DUPLICATE, OPS CHECKED GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
